Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 337, NWS Omaha, NE

August 18, 20114 counties in Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Aug 18, 2011, 8:18 PM CDT for 4 counties in Nebraska. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2011, 8:18 PM CDT (01:18 UTC)
Expired
Aug 18, 2011, 9:00 PM CDT
In force
42 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Boone County, NE, Butler County, NE, Colfax County, NE, Platte County, NE

The radar

The Omaha radar (KOAX), 98 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 18, 1:27 PM CDTSevere Thunderstorm WatchSPC8 hr
Aug 18, 6:38 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.3 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1385 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 289 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1385 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
582 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
289 m²/s²
0-3 km storm-relative helicity
636 m²/s²
Significant tornado parameter
0.0
Supercell composite
47.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

351 
WUUS53 KOAX 190118
SVROAX
NEC011-023-037-141-190200-
/O.NEW.KOAX.SV.W.0337.110819T0118Z-110819T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
818 PM CDT THU AUG 18 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BOONE COUNTY IN NORTHEAST NEBRASKA...
  NORTHWESTERN BUTLER COUNTY IN EAST CENTRAL NEBRASKA...
  WESTERN COLFAX COUNTY IN NORTHEAST NEBRASKA...
  PLATTE COUNTY IN NORTHEAST NEBRASKA...

* UNTIL 900 PM CDT

* AT 811 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS OF AROUND
  60 MPH OR HIGHER.  THIS STORM WAS LOCATED NEAR DUNCAN...OR 9 MILES
  WEST OF COLUMBUS...AND MOVING SOUTHEAST AT 35 MPH. PENNY SIZE HAIL
  MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  MONROE...COLUMBUS AND DUNCAN.  

THE WARNED AREA INCLUDES HIGHWAY 81 IN NEBRASKA BETWEEN MILE MARKERS
110 AND 126.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4166 9790 4169 9713 4134 9712 4118 9737
      4139 9737 4139 9738 4140 9738 4136 9746
      4136 9752 4133 9760 4139 9760 4140 9771
      4152 9771 4152 9788
TIME...MOT...LOC 0117Z 336DEG 31KT 4134 9749
WIND...HAIL 60MPH 0.75IN

$$

ZAPOTOCNY
2 follow-up statements
253 
WWUS53 KOAX 190131
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
831 PM CDT THU AUG 18 2011

NEC011-190140-
/O.CAN.KOAX.SV.W.0337.000000T0000Z-110819T0200Z/
BOONE NE-
831 PM CDT THU AUG 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOONE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED SOUTH OF THE WARNED 
AREA.

LAT...LON 4162 9758 4164 9713 4134 9712 4118 9737
      4139 9737 4139 9738 4140 9738 4136 9746
      4136 9752 4133 9760 4139 9760 4140 9771
      4152 9771 4152 9781
TIME...MOT...LOC 0130Z 336DEG 31KT 4136 9735

$$

NEC023-037-141-190200-
/O.CON.KOAX.SV.W.0337.000000T0000Z-110819T0200Z/
BUTLER NE-COLFAX NE-PLATTE NE-
831 PM CDT THU AUG 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
PLATTE...SOUTHWESTERN COLFAX AND NORTHWESTERN BUTLER COUNTIES UNTIL
900 PM CDT...

AT 826 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
COLUMBUS...MOVING SOUTHEAST AT 35 MPH. PENNY SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  BELLWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.

&&

LAT...LON 4162 9758 4164 9713 4134 9712 4118 9737
      4139 9737 4139 9738 4140 9738 4136 9746
      4136 9752 4133 9760 4139 9760 4140 9771
      4152 9771 4152 9781
TIME...MOT...LOC 0130Z 336DEG 31KT 4136 9735
WIND...HAIL 60MPH 0.75IN

$$

ZAPOTOCNY
837 
WWUS53 KOAX 190153
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
853 PM CDT THU AUG 18 2011

NEC023-037-141-190203-
/O.EXP.KOAX.SV.W.0337.000000T0000Z-110819T0200Z/
BUTLER NE-COLFAX NE-PLATTE NE-
853 PM CDT THU AUG 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PLATTE...SOUTHWESTERN
COLFAX AND NORTHWESTERN BUTLER COUNTIES WILL EXPIRE AT 900 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.  HOWEVER SOME HAIL...GUSTY WINDS AND HEAVY RAIN IS STILL 
POSSIBLE NEAR BELLWOOD.  

LAT...LON 4162 9758 4164 9713 4134 9712 4118 9737
      4139 9737 4139 9738 4140 9738 4136 9746
      4136 9752 4133 9760 4139 9760 4140 9771
      4152 9771 4152 9781
TIME...MOT...LOC 0153Z 336DEG 31KT 4118 9724

$$

ZAPOTOCNY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:18 PM CDT, 5 hours earlier.

Area forecast discussion, Aug 18, 3:18 PM CDT, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
318 PM CDT THU AUG 18 2011

.DISCUSSION...

TONIGHT...
THE MAIN FORECAST CONCERN IS POTENTIAL FOR SEVERE THUNDERSTORMS...
ESPECIALLY PRIOR TO 1 AM CDT. ONGOING MESOSCALE CONVECTIVE SYSTEM
SHOULD CONTINUE TO EXPAND IN COVERAGE...THEN PUSH SOUTHEAST OUT OF
THE AREA. DECENT INSTABILITY WAS NOTED IN 18Z KOAX SOUNDING WITH
CAPE VALUES AROUND 3000 J/KG. PRECIPITABLE WATER VALUE WAS OVER
1.50 INCHES AND HAVE HAD SOME RAINFALL REPORTS OVER 1 INCH SO FAR.
SOUTHERLY WINDS SHOULD TURN MORE TOWARD THE EAST AND NORTHEAST
OVERNIGHT WITH LOWS 60 TO 65 NORTH AND MID TO UPPER 60S SOUTH.

TONIGHT THROUGH MID PART OF NEXT WEEK...
A FRONTAL BOUNDARY WILL SAG SOUTH
THROUGH THE AREA FRIDAY...BUT IT ONLY LOOKS LIKE A SLIGHT CHANCE
OF STORMS. THE 12Z NAM WAS FAIRLY AGGRESSIVE WITH DEVELOPMENT OF
STORMS NORTHEAST OF A LINE FROM KOFK TO KOMA FRIDAY AFTERNOON.
THAT SEEMED A BIT BULLISH BUT WILL MENTION SOME CHANCE OF SHOWERS
AND THUNDERSTORMS IN THE AFTERNOON.

SEVERAL SHORTWAVE TROUGHS WILL MOVE ACROSS THE LOCAL AREA IN THE
NORTHWEST FLOW ALOFT FRIDAY NIGHT THROUGH SATURDAY. KEPT PREVIOUS
FAIRLY HIGH RAIN CHANCES GOING. TEMPERATURES WILL BE BELOW NORMAL
SATURDAY WITH HIGHS 75 TO 80 NORTH AND 80 TO 85 SOUTH. COOL HIGH
PRESSURE AND DRY CONDITIONS ARE EXPECTED TO BUILD IN FOR SATURDAY
NIGHT...WITH LOWS MOSTLY 60 TO 65 BUT SOME UPPER 50S POSSIBLE
(ESPECIALLY NORTH).

THE PATTERN WILL REMAIN SOMEWHAT UNSETTLED SUNDAY NIGHT INTO
MONDAY NIGHT WITH NORTHWEST FLOW CONTINUING. IT DOES APPEAR THAT
THE 500 MB RIDGE WILL EXPAND EAST FROM THE ROCKIES AND INTO THE
PLAINS WHICH COULD PUSH TEMPERATURES (ESPECIALLY HIGHS) TO ABOVE
NORMAL LEVELS NEXT WEEK. THE 12Z ECMWF SHOWED A FAIRLY DECENT
SHORTWAVE DROPPING DOWN INTO IOWA TUESDAY INTO WEDNESDAY. THE
GFS WAS NOT AS AGGRESSIVE SO FOR NOW WILL JUST KEEP AN EYE ON
THAT.

&&

.AVIATION...
FOR TAF SITES KOFK/KOMA/KLNK

18Z TAFS

THUNDERSTORMS ARE MOST LIKELY TO AFFECT KOMA BUT MAY ALSO IMPACT
KLNK AND KOFK...MOSTLY PRIOR TO 05Z. SOME VISIBILITY REDUCTION
IS POSSIBLE TOWARD SUNRISE BUT SHOULD BECOME VFR BY MID MORNING.
MVFR CEILINGS APPEAR POSSIBLE FRIDAY AFTERNOON...MAINLY AT KOFK.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

MILLER
Hazardous weather outlook, Aug 18, 4:15 PM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
415 PM CDT THU AUG 18 2011

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-191100-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-
MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-
PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
415 PM CDT THU AUG 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND
PARTS OF SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND FRIDAY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT THIS EVENING FOR MUCH
OF THE AREA. SCATTERED THUNDERSTORMS SHOULD CONTINUE. SOME STORMS
WILL PRODUCE DAMAGING WINDS AND LARGE HAIL. LOCALLY HEAVY RAIN IS
ALSO EXPECTED...WITH SOME SPOTS POSSIBLY RECEIVING OVER 2 INCHES.

THERE IS A SMALL CHANCE FOR THUNDERSTORMS FOR PORTIONS OF THE AREA
FRIDAY AFTERNOON...BUT SEVERE WEATHER IS NOT LIKELY.

MINOR TO MODERATE FLOODING CONTINUES ALONG THE MISSOURI RIVER.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY

ANOTHER ROUND OF THUNDERSTORMS IS FORECAST FROM FRIDAY EVENING
THROUGH SATURDAY EVENING. AT THIS TIME...SEVERE THUNDERSTORMS ARE
NOT EXPECTED. ADDITIONAL SMALL CHANCES FOR THUNDERSTORMS ARE
EXPECTED SUNDAY NIGHT INTO MONDAY NIGHT.

MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER
FOR THE NEXT SEVERAL WEEKS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS SHOULD SHOULD PASS ALONG ANY OCCURRENCES OF HAIL...
DAMAGING WINDS OR FLASH FLOODING.

MILLER

In the hours before

Local storm report, Aug 18, 7:58 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
758 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     HAIL             GLENWOOD                41.05N 95.74W
08/18/2011  E1.00 INCH       MILLS              IA   PUBLIC

            PEA TO QUARTER SIZE.

&&

PEARSON
Local storm report, Aug 18, 7:59 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
759 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             OMAHA                   41.26N 96.01W
08/18/2011  E1.00 INCH       DOUGLAS            NE   BROADCAST MEDIA

            UP TO ONE INCH HAIL ON INTERSTATE 480 BRIDGE DOWNTOWN
            OMAHA.

0537 PM     HAIL             COUNCIL BLUFFS          41.24N 95.86W
08/18/2011  E2.50 INCH       POTTAWATTAMIE      IA   BROADCAST MEDIA

            HAIL UP TO TENNIS BALL SIZE AT LAKE MANAWA EXIT. TIME
            ESTIMATED BETWEEN 530 PM AND 545 PM.

&&

MILLER
Local storm report, Aug 18, 8:02 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
802 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     OMAHA                   41.26N 96.01W
08/18/2011                   DOUGLAS            NE   AMATEUR RADIO

            TREES DOWN IN GALLAGHER PARK NEAR 52ND AND MAPLE.

&&

LANDSVORK
Local storm report, Aug 18, 8:06 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
806 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     BELLEVUE                41.16N 95.92W
08/18/2011  E60.00 MPH       SARPY              NE   TRAINED SPOTTER

            WINDS ESTIMATED UP TO 60 MPH BY REACT SPOTTER

&&

MILLER
Local storm report, Aug 18, 8:08 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
808 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     TSTM WND DMG     GREENWOOD               40.96N 96.44W
08/18/2011                   CASS               NE   TRAINED SPOTTER

            3 INCH TREE LIMBS DOWN.

&&

PEARSON
Local storm report, Aug 18, 8:12 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
812 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND GST     8 WNW COLUMBUS          41.48N 97.50W
08/18/2011  E60 MPH          PLATTE             NE   EMERGENCY MNGR

            WINDS ESTIMATED UP TO 60 MPH

&&

MILLER

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 7:02 PM CDTTornado WarningOAXKnox31 min
Aug 18, 7:15 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy, Washington45 min
Aug 18, 7:21 PM CDTTornado WarningOAXAntelope, Boone, Madison39 min
Aug 18, 7:25 PM CDTSevere Thunderstorm WarningOAXAntelope, Madison, Stanton35 min
Aug 18, 7:36 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy39 min
Aug 18, 7:45 PM CDTTornado WarningOAXBoone, Butler, Madison, Platte30 min
Aug 18, 7:47 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Sarpy, Saunders43 min
Aug 18, 8:11 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe49 min
Aug 18, 8:34 PM CDTFlash Flood WarningOAXCass, Otoe, Sarpy6 hr
Aug 18, 8:40 PM CDTFlash Flood WarningOAXPlatte77 min
Aug 18, 8:50 PM CDTSevere Thunderstorm WarningOAXButler, Seward40 min
Aug 18, 8:55 PM CDTSevere Thunderstorm WarningOAXCass, Gage, Johnson, Lancaster, Nemaha, Otoe38 min
Aug 18, 9:13 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Pawnee, Richardson47 min
Aug 18, 9:20 PM CDTSevere Thunderstorm WarningOAXSaline, Seward40 min
Aug 18, 9:35 PM CDTAreal Flood AdvisoryOAXCass, Johnson, Lancaster, Nemaha, Otoe3 hr
Aug 18, 9:49 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Lancaster, Otoe, Saline, Seward41 min
Aug 18, 10:25 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Johnson, Pawnee, Saline50 min
Aug 18, 11:19 PM CDTSevere Thunderstorm WarningOAXColfax, Madison, Platte, Stanton41 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.